# SDR CALA2023080702447

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 21,492 hours, 7,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Seat 14c
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT PATH LIGHTING  BROKEN NEXT TO SEAT 14C. REPLACED BROKEN EMERGENCY LIGHT ASSY. CHECKS OK. OPS CHK OKAY AND VERIFIED INSTALLATION OF EMERGENCY LIGHT IAW GMM 09-10-05
